# SDR IPXA2022060382770

- Difficulty date: May 20, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 71,904 hours, 14,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA382013
- Condition: Cracked
- Location: A/C Pack Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1CLH FWD A/C PACK BAY DOOR INTERCOSTAL CRACK AT INTERNAL STRUCTURE.REMOVED,FABRICATED AND INSTALLED CRACKED INTERCOSTAL IAW SRM 51-33-01 AND 51-35-01 (MINOR).
